# SDR SWAA2021080393090

- Difficulty date: June 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120DF HAS CORROSION ALONG 2 EDGES. / EVALUATED CORROSION ON FWD CARGO COMPARTMENT FLOOR PANEL 120DF. CORROSION FOUND TO EXCEDE 20'. OUT OF LIMITS IAW SRM 53-00-53-1A-1. REPLACED PANEL IAW AMM 25-52-01-201-801
